Ok you have two different things causing estrogen going on. First the regular test injections but the arimidex dose (which is very high and I doubt you need any at your test dose) should crush that estrogen. Second HCG causes is to aromatize testosterone in our balls and that specific aromatization can not be blocked with any amount of AI. Now I doubt that amount of estrogen is enough to properly function much less cause any estrogen issues but idk how much it is.
Really sleeplessness isn’t something regular connected to estrogen. I’m not even sure where you are making that connection. If anything the higher test will cause that restlessness/sleeplessness.
I take it this is early in your cycle history? We modern humans tend to want instant results so we think in very short term time frames. You could and probably did crush your estrogen but the side effects of that take a minute to manifest. Just like of you stopped taking the AI in order for your estrogen to come back up, you have to wait for the old AI to clear your system (2-3days) then you have to wait another couple of days for the body to get its own estrogen levels back up, then another few days for side effect to just start going away.
So you still having good libido just a few days after you probably crushed your estrogen is totally in that window of your body has not adjusted to no estrogen.
Really your dose of test and even with the extra estrogen from HCG, I don’t see you needing the AI unless you have high body fat (which means you shouldn’t be on gear in the first place) or unless you just happen to be one of those guys that aromatizes test by just looking at a vial of test 250.
FYI a full 1mg of arimidex is something I would take divided in two doses in different parts of the week, not day after day, and I would only take that for about 1000mgs of test per week. So your dosage is very high and most definitely way too much.